# SDR JJBA20120503001

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 27,528 hours, 38,421 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT CRUISE, 15,000 FT, NOSE GEAR DOORS OPENED AND CLOSED (1 CYCLE).  CREW COMPLETED THE REMAINDER OF THE FLIGHT WITHOUT ANY FURTHER INCIDENT.  MX CONDUCTED AN INSPECTION OF THE NOSE LANDING GEAR DOORS, ACTUATOR, SHOCK STRUT, ELECTRICAL HARNESS, BELL CRANK SYSTEM, PSEU, AND FOUND NO ISSUES.  NO FAULT CODES OBSERVED.  MX UNABLE TO FIND A FAULT AND COULD NOT DUPLICATE THE REPORTED INCIDENT.  ACFT RETURNED TO SERVICE UPON COMPLETION OF THE INSPECTION AND A SUCCESSFUL OPS CHECK.
